# SDR IPXA2022062983636

- Difficulty date: June 10, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378103821500
- Condition: Broken
- Location: Fr 37 Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CMDCC BET FR 37 AND FR 38 RH SIDEWALL LOWER DIAGONAL BRACKET BROKENREMOVED AND REPLACED IAW SRM 51-40-21
